# SDR SWAA2022072519037

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 328 AND STA 344 WL 208.1 INTERCOSTAL AT LBL 45 IS CRACKED AS MARKED. 124-052 / [01] REMOVED AT INTERCOSTAL FWD CABIN BETWEEN STA 328 AND STA 344 AT LBL 45 IAW B 737-700 SRM 51-40-02-0G-0;[02] VERIFIED AND INSPECTED STEP #1.;[03] LOCATED AND DRILLED INTERCOSTAL AT FWD CABIN BETWEEN STA 328 AND STA 344 AT LBL 45 IAW B 737-700 SRM 51-40-05-0G-0;[04] VERIFIED AND INSPECTED STEP#3; LOCATED AND DRILLED INTERCOSTAL AT FWD CABIN BETWEEN STA 328 AND STA 344 AT LBL 45;[05] OK TO INSTALL NEW INTERCOSTAL PART.;[06] INSTALLED INTERCOSTAL AT FWD CABIN BETWEEN STA 328 AND STA 344 AT LBL 45 IAW B 737-700 SRM 51-40-02-0G-0;[07] FINAL REMOVED AND INSTALLED NEW INTERCOSTAL AT FWD CABIN BETWEEN STA 328 AND STA 344 AT LBL 45 IAW B 737-700 SRM 51-40-02-0G-0;[08] VERIFIED AND INSPECTED STEP#5; #6 AND #7.;[09] INSPECTED;[10] (AMENDING STEP 7) REMOVED AND INSTALLED NEW INTERCOSTAL AT FWD CABIN BETWEEN STA 328 AND STA 344 AT LBL 45 IAW B 737-700 SRM 51-40-02-0G-0 AND DWG #141A5410. PO#1772343.
